# SDR SWI202403250260

- Difficulty date: January 31, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERTICAL STAB TO FUSELAGE DRAG ANGLE POSSIBLE CRACK (MARKED)    (C-CHECK RO 3/23/2024)   REPAIRED RH VERTICAL STAB TO FUSELAGE DRAG ANGLEREF CRJ 700 SRM 55-31-00-201-001-A01.COMPLIED WITH 51-900-1002-SKY
